The probability that the number of points on an elliptic curve over a finite field is prime

SD Galbraith, J McKee

Research output: Contribution to journalArticle (Academic Journal)peer-review

18 Citations (Scopus)
Translated title of the contributionThe probability that the number of points on an elliptic curve over a finite field is prime
Original languageEnglish
Pages (from-to)671 - 684
JournalJournal of the London Mathematical Society
Volume62
Publication statusPublished - 2000

Bibliographical note

Publisher: Cambridge

Cite this